November  2016, 21(9): 3015-3027. doi: 10.3934/dcdsb.2016085

An integral inequality for the invariant measure of some finite dimensional stochastic differential equation

1. 

Scuola Normale Superiore di Pisa, Piazza dei Cavalieri 7, 56126 Pisa, Italy

Received  November 2015 Revised  February 2016 Published  October 2016

We prove an integral inequality for the invariant measure $\nu$ of a stochastic differential equation with additive noise in a finite dimensional space $H=\mathbb R^d$. As a consequence, we show that there exists the Fomin derivative of $\nu$ in any direction $z\in H$ and that it is given by $v_z=\langle D\log\rho,z\rangle$, where $\rho$ is the density of $\nu$ with respect to the Lebesgue measure. Moreover, we prove that $v_z\in L^p(H,\nu)$ for any $p\in[1,\infty)$. Also we study some properties of the gradient operator in $L^p(H,\nu)$ and of his adjoint.
Citation: Giuseppe Da Prato. An integral inequality for the invariant measure of some finite dimensional stochastic differential equation. Discrete and Continuous Dynamical Systems - B, 2016, 21 (9) : 3015-3027. doi: 10.3934/dcdsb.2016085
References:
[1]

V. I. Bogachev, N. V. Krylov and M. Röckner, On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions, Comm. Partial Differential Equations, 26 (2001), 2037-2080. doi: 10.1081/PDE-100107815.

[2]

V. I. Bogachev, N. V. Krylov and M. Röckner, Regularity and global bounds for the densities of invariant measures of diffusion processes, (Russian) Dokl. Akad. Nauk, 405 (2005), 583-587.

[3]

G. Da Prato and A. Debussche, Ergodicity for the $3D$ stochastic Navier-Stokes equations, J. Math. Pures Appl., 82 (2003), 877-947. doi: 10.1016/S0021-7824(03)00025-4.

[4]

G. Da Prato and A. Debussche, $m$-dissipativity of Kolmogorov operators corresponding to Burgers equations with space-time white noise, Potential Anal, 26 (2007), 31-55. doi: 10.1007/s11118-006-9021-5.

[5]

G. Da Prato and A. Debussche, Estimate for $P_tD$ for the stochastic Burgers equation, Ann. Inst. Henri Poincaré Probab. Stat., 52 (2016), 1248-1258. doi: 10.1214/15-AIHP685.

[6]

G. Da Prato and J. Zabczyk, Ergodicity for Infinite-Dimensional Systems, London Mathematical Society Lecture Note Series, 229. Cambridge University Press, Cambridge, 1996. doi: 10.1017/CBO9780511662829.

[7]

G. Da Prato and J. Zabczyk, Differentiability of the Feynman-Kac semigroup and a control application, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 8 (1997), 183-188.

[8]

K. D. Elworthy, Stochastic flows on Riemannian manifolds, in Diffusion processes and related problems in analysis, Vol. II, M. A. Pinsky and V. Wihstutz (eds.), Birkhäuser, 33-72, 1992. MR1187985 Reviewed Elworthy, K. D. Stochastic flows on Riemannian manifolds. Diffusion processes and related problems in analysis, Vol. II (Charlotte, NC, 1990), 37-72, Progr. Probab., 27, Birkhäuser Boston, Boston, MA, 1992. 58G32 (60H10).

[9]

N. V. Krylov, Introduction to the Theory of Diffusion Processes, Translations of Mathematical Monographs, 142, 1995.

[10]

P. Malliavin, Stochastic Analysis, Springer-Verlag, 1997. doi: 10.1007/978-3-642-15074-6.

[11]

G. Metafune, D. Pallara and A. Rhandi, Global properties of invariant measures, J. Funct. Analysis, 223 (2005), 396-424. doi: 10.1016/j.jfa.2005.02.001.

[12]

D. Nualart, The Malliavin Calculus and Related Topics, Probability and its Applications, Springer-Verlag, 1995. doi: 10.1007/978-1-4757-2437-0.

show all references

References:
[1]

V. I. Bogachev, N. V. Krylov and M. Röckner, On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions, Comm. Partial Differential Equations, 26 (2001), 2037-2080. doi: 10.1081/PDE-100107815.

[2]

V. I. Bogachev, N. V. Krylov and M. Röckner, Regularity and global bounds for the densities of invariant measures of diffusion processes, (Russian) Dokl. Akad. Nauk, 405 (2005), 583-587.

[3]

G. Da Prato and A. Debussche, Ergodicity for the $3D$ stochastic Navier-Stokes equations, J. Math. Pures Appl., 82 (2003), 877-947. doi: 10.1016/S0021-7824(03)00025-4.

[4]

G. Da Prato and A. Debussche, $m$-dissipativity of Kolmogorov operators corresponding to Burgers equations with space-time white noise, Potential Anal, 26 (2007), 31-55. doi: 10.1007/s11118-006-9021-5.

[5]

G. Da Prato and A. Debussche, Estimate for $P_tD$ for the stochastic Burgers equation, Ann. Inst. Henri Poincaré Probab. Stat., 52 (2016), 1248-1258. doi: 10.1214/15-AIHP685.

[6]

G. Da Prato and J. Zabczyk, Ergodicity for Infinite-Dimensional Systems, London Mathematical Society Lecture Note Series, 229. Cambridge University Press, Cambridge, 1996. doi: 10.1017/CBO9780511662829.

[7]

G. Da Prato and J. Zabczyk, Differentiability of the Feynman-Kac semigroup and a control application, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 8 (1997), 183-188.

[8]

K. D. Elworthy, Stochastic flows on Riemannian manifolds, in Diffusion processes and related problems in analysis, Vol. II, M. A. Pinsky and V. Wihstutz (eds.), Birkhäuser, 33-72, 1992. MR1187985 Reviewed Elworthy, K. D. Stochastic flows on Riemannian manifolds. Diffusion processes and related problems in analysis, Vol. II (Charlotte, NC, 1990), 37-72, Progr. Probab., 27, Birkhäuser Boston, Boston, MA, 1992. 58G32 (60H10).

[9]

N. V. Krylov, Introduction to the Theory of Diffusion Processes, Translations of Mathematical Monographs, 142, 1995.

[10]

P. Malliavin, Stochastic Analysis, Springer-Verlag, 1997. doi: 10.1007/978-3-642-15074-6.

[11]

G. Metafune, D. Pallara and A. Rhandi, Global properties of invariant measures, J. Funct. Analysis, 223 (2005), 396-424. doi: 10.1016/j.jfa.2005.02.001.

[12]

D. Nualart, The Malliavin Calculus and Related Topics, Probability and its Applications, Springer-Verlag, 1995. doi: 10.1007/978-1-4757-2437-0.

[1]

Andriy Stanzhytsky, Oleksandr Misiats, Oleksandr Stanzhytskyi. Invariant measure for neutral stochastic functional differential equations with non-Lipschitz coefficients. Evolution Equations and Control Theory, 2022, 11 (6) : 1929-1953. doi: 10.3934/eect.2022005

[2]

Chuchu Chen, Jialin Hong, Yulan Lu. Stochastic differential equation with piecewise continuous arguments: Markov property, invariant measure and numerical approximation. Discrete and Continuous Dynamical Systems - B, 2023, 28 (1) : 765-807. doi: 10.3934/dcdsb.2022098

[3]

Bixiang Wang. Mean-square random invariant manifolds for stochastic differential equations. Discrete and Continuous Dynamical Systems, 2021, 41 (3) : 1449-1468. doi: 10.3934/dcds.2020324

[4]

Zhongkai Guo. Invariant foliations for stochastic partial differential equations with dynamic boundary conditions. Discrete and Continuous Dynamical Systems, 2015, 35 (11) : 5203-5219. doi: 10.3934/dcds.2015.35.5203

[5]

Yan Wang, Guanggan Chen. Invariant measure of stochastic fractional Burgers equation with degenerate noise on a bounded interval. Communications on Pure and Applied Analysis, 2019, 18 (6) : 3121-3135. doi: 10.3934/cpaa.2019140

[6]

Mazyar Ghani Varzaneh, Sebastian Riedel. A dynamical theory for singular stochastic delay differential equations Ⅱ: nonlinear equations and invariant manifolds. Discrete and Continuous Dynamical Systems - B, 2021, 26 (8) : 4587-4612. doi: 10.3934/dcdsb.2020304

[7]

Fabio Camilli, Giulia Cavagnari, Raul De Maio, Benedetto Piccoli. Superposition principle and schemes for measure differential equations. Kinetic and Related Models, 2021, 14 (1) : 89-113. doi: 10.3934/krm.2020050

[8]

Shouchuan Hu, Nikolaos S. Papageorgiou. Nonlinear Neumann equations driven by a nonhomogeneous differential operator. Communications on Pure and Applied Analysis, 2011, 10 (4) : 1055-1078. doi: 10.3934/cpaa.2011.10.1055

[9]

Bernd Aulbach, Martin Rasmussen, Stefan Siegmund. Invariant manifolds as pullback attractors of nonautonomous differential equations. Discrete and Continuous Dynamical Systems, 2006, 15 (2) : 579-596. doi: 10.3934/dcds.2006.15.579

[10]

András Bátkai, Istvan Z. Kiss, Eszter Sikolya, Péter L. Simon. Differential equation approximations of stochastic network processes: An operator semigroup approach. Networks and Heterogeneous Media, 2012, 7 (1) : 43-58. doi: 10.3934/nhm.2012.7.43

[11]

Zhiyuan Wen, Meirong Zhang. On the optimization problems of the principal eigenvalues of measure differential equations with indefinite measures. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 3257-3274. doi: 10.3934/dcdsb.2020061

[12]

Ludwig Arnold, Igor Chueshov. Cooperative random and stochastic differential equations. Discrete and Continuous Dynamical Systems, 2001, 7 (1) : 1-33. doi: 10.3934/dcds.2001.7.1

[13]

Raffaele D'Ambrosio, Nicola Guglielmi, Carmela Scalone. Destabilising nonnormal stochastic differential equations. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022140

[14]

Hua Liu, Zhaosheng Feng. Begehr-Hile operator and its applications to some differential equations. Communications on Pure and Applied Analysis, 2010, 9 (2) : 387-395. doi: 10.3934/cpaa.2010.9.387

[15]

Jun Shen, Kening Lu, Bixiang Wang. Invariant manifolds and foliations for random differential equations driven by colored noise. Discrete and Continuous Dynamical Systems, 2020, 40 (11) : 6201-6246. doi: 10.3934/dcds.2020276

[16]

Rongmei Cao, Jiangong You. The existence of integrable invariant manifolds of Hamiltonian partial differential equations. Discrete and Continuous Dynamical Systems, 2006, 16 (1) : 227-234. doi: 10.3934/dcds.2006.16.227

[17]

Lorenzo Zambotti. A brief and personal history of stochastic partial differential equations. Discrete and Continuous Dynamical Systems, 2021, 41 (1) : 471-487. doi: 10.3934/dcds.2020264

[18]

Can Huang, Zhimin Zhang. The spectral collocation method for stochastic differential equations. Discrete and Continuous Dynamical Systems - B, 2013, 18 (3) : 667-679. doi: 10.3934/dcdsb.2013.18.667

[19]

Yongqiang Suo, Chenggui Yuan. Large deviations for neutral stochastic functional differential equations. Communications on Pure and Applied Analysis, 2020, 19 (4) : 2369-2384. doi: 10.3934/cpaa.2020103

[20]

Jasmina Djordjević, Svetlana Janković. Reflected backward stochastic differential equations with perturbations. Discrete and Continuous Dynamical Systems, 2018, 38 (4) : 1833-1848. doi: 10.3934/dcds.2018075

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (144)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]